# SDR AALA20180403006

- Difficulty date: April 2, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N972TW
- Make and model: Doug MD 83
- Aircraft serial: 53622
- Aircraft time: 52,374 hours, 26,220 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Part number: VAL5426
- Part serial: P494
- Condition: Faulty
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: IMMEDIATELY AFTER TAKE OFF COCKPIT AND CABIN HAD STRONG, OVEN, BURNING SMELL. FLIGHT ATTENDANTS CONFIRMED SMELL WITH NO SMOKE OR HAZE IN CABIN. SMELL DISSIPATED COMPLETELY IN 1 TO 2 MINUTES, OVENS WERE OFF AND APU WAS OFF AND INOPERABLE. MAINTENANCE ACCOMPLISHED MCM CARD 05-96-70 TYPE 4, FOUND RIGHT HAND AIRCRAFT PRESSURE REGULATOR, SHUTOFF, VALVE BAD, AND REPLACED VALVE PER MM 21-31-01. PERFORMED SATISFACTORY OPERATIONAL CHECKS, NO ODOR NOTED.
